Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 22, NWS Miami, FL

February 25, 20105 counties in Florida

NWS Miami, FL issued this red flag warning at Feb 25, 2010, 2:43 PM EST for 5 counties in Florida. It took effect at Feb 26, 2010, 11:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 2:43 PM EST (19:43 UTC)
In effect from
Feb 26, 2010, 11:00 AM EST
Expired
Feb 26, 2010, 8:00 PM EST
In force
9 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -217 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-217 m²/s²
0-3 km storm-relative helicity
-210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WWUS82 KMFL 251943
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EST THU FEB 25 2010

FLZ063-066>068-070>074-168-172-173-260000-
/O.UPG.KMFL.FW.A.0017.100226T1800Z-100226T2300Z/
/O.NEW.KMFL.FW.W.0022.100226T1800Z-100226T2300Z/
/O.CON.KMFL.FW.W.0021.000000T0000Z-100226T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
243 PM EST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR RH'S BELOW 35 PERCENT ALONG WITH 20 FOOT WINDS OF AROUND 15
MPH... 
...RED FLAG WARNING NOW IN EFFECT FRIDAY AFTERNOON FOR RH'S BELOW
35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST ON FRIDAY. 
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG 
WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

A DRY AIRMASS WILL CONTINUE OVER THE AREA THROUGH FRIDAY. THIS
WILL LEAD TO RH'S FALLING INTO THE LOWER TO MID 30S ACROSS THE
AREA THROUGH EARLY THIS EVENING. IT WILL BE BREEZY...WITH 20 FOOT
WINDS EXPECTED TO BE AT AROUND 15 MPH. FOR THIS REASON...A RED
FLAG WARNING CONTINUES TO BE IN EFFECT. 

CRITICAL RH'S FROM THE UPPER 20S NORTH TO THE LOWER TO MID 30S
SOUTH WILL OCCUR FRIDAY AFTERNOON. FOR THIS REASON...A RED FLAG 
WARNING IS NOW IN EFFECT FOR THE ENTIRE AREA FRIDAY AFTERNOON FROM
1 PM TO 6 PM FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ069-075-174-260000-
/O.UPG.KMFL.FW.A.0017.100226T1800Z-100226T2300Z/
/O.NEW.KMFL.FW.W.0022.100226T1800Z-100226T2300Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
243 PM EST THU FEB 25 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST FRIDAY FOR RH'S 
BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A DRY AIRMASS WILL CONTINUE OVER THE AREA THROUGH FRIDAY. THIS
WILL LEAD TO RH'S FALLING INTO THE LOWER TO MID 30S ACROSS THE
AREA ON FRIDAY. THEREFORE, THE NATIONAL WEATHER SERVICE IN MIAMI
HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6
PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
506 
WWUS82 KMFL 260004
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
704 PM EST THU FEB 25 2010

FLZ063-066>068-070>074-168-172-173-261100-
/O.EXP.KMFL.FW.W.0021.000000T0000Z-100226T0000Z/
/O.CON.KMFL.FW.W.0022.100226T1800Z-100226T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
704 PM EST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
FRIDAY...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST FRIDAY.

A DRY AIRMASS WILL CONTINUE OVER THE AREA THROUGH FRIDAY. CRITICAL
RH'S FROM THE UPPER 20S NORTH TO THE LOWER TO MID 30S SOUTH WILL
OCCUR FRIDAY AFTERNOON. FOR THIS REASON...A RED FLAG WARNING IS
NOW IN EFFECT FOR THE ENTIRE AREA FRIDAY AFTERNOON FROM 1 PM TO 6
PM FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ069-075-174-261100-
/O.CON.KMFL.FW.W.0022.100226T1800Z-100226T2300Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
704 PM EST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
FRIDAY. 

A DRY AIRMASS WILL CONTINUE OVER THE AREA THROUGH FRIDAY. CRITICAL
RH'S FROM THE UPPER 20S NORTH TO THE LOWER TO MID 30S SOUTH WILL
OCCUR FRIDAY AFTERNOON. FOR THIS REASON...A RED FLAG WARNING IS
NOW IN EFFECT FOR THE ENTIRE AREA FRIDAY AFTERNOON FROM 1 PM TO 6
PM FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

STRASSBERG
869 
WWUS82 KMFL 260857
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST FRI FEB 26 2010

FLZ063-066>075-168-172>174-270100-
/O.EXT.KMFL.FW.W.0022.100226T1600Z-100227T0100Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
357 AM EST FRI FEB 26 2010

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EST THIS EVENING... 

A DRY AIRMASS WILL CONTINUE OVER THE AREA THROUGH TODAY.
CRITICAL RH'S FROM THE MID TO UPPER 20S WILL OCCUR THIS AFTERNOON.
FOR THIS REASON...A RED FLAG WARNING IS NOW IN EFFECT FOR THE
ENTIRE AREA FROM 11 AM TO 8 PM FOR RH'S BELOW 35 PERCENT FOR 4
HOURS OR MORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
478 
WWUS82 KMFL 270049
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
749 PM EST FRI FEB 26 2010

...RELATIVE HUMIDITIES WILL CONTINUE TO RISE ABOVE CRITICAL LEVELS
THIS EVENING...

FLZ063-066>075-168-172>174-270200-
/O.EXP.KMFL.FW.W.0022.000000T0000Z-100227T0100Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
749 PM EST FRI FEB 26 2010

...RED FLAG WARNING WILL EXPIRE AT 8 PM EST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EST THIS EVENING. 

RELATIVE HUMIDITIES HAVE CLIMBED ABOVE 35 PERCENT OVER MUCH OF THE
AREA. THOSE AREAS JUST HANGING ON BELOW 35 PERCENT WILL RISE ABOVE
IT QUICKLY WITH THE ONSET OF COOLING THIS EVENING. THEREFORE...THE
RED FLAG WARNING WILL EXPIRE AS PLANNED AT 8 PM.

$$

STRASSBERG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 12:44 PM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 25, 12:44 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EST THU FEB 25 2010

.UPDATE...MOSTLY CLEAR SKIES WITH DRY CONDITIONS. WINDS WILL BE NW
12-14 KTS WITH GUSTS INTO THE LOWER 20S. NW WINDS WILL DECREASE TO
ARND 5 KT THIS EVENING AND THEN ONLY NW ARND 8 KTS BY MID MORNING
FRIDAY EXCEPT NNE DIRECTION KAPF.

&&

.PREV DISCUSSION... /ISSUED 1003 AM EST THU FEB 25 2010/

UPDATE...SKIES HAVE CLEARED OUT NICELY THIS MORNING... EXCEPT FOR
AROUND THE GULF COAST AND OVER THE COASTAL WATERS WHERE STRATOCU
FROM THE STRONG CAA OVER THE WARM WATERS CONTINUES. DECREASED
CLOUD COVER FOR MOST OF THE AREA THROUGH TONIGHT. OTHERWISE NO
CHANGES WERE NEEDED AS THE PREVIOUS FORECAST REASONING REMAINS ON
TARGET. /TINGLER

PREV DISCUSSION... /ISSUED 625 AM EST THU FEB 25 2010/

AVIATION...BKN MVFR CIGS WILL CONTINUE FOR JUST ABOUT ONE MORE
HOUR...THROUGH 13Z...BEFORE SKIES CLEAR. GUSTY NW WINDS WILL
PREVAIL TODAY BEFORE SUBSIDING BY EARLY THIS EVENING. /GREGORIA

PREV DISCUSSION... /ISSUED 443 AM EST THU FEB 25 2010/

DISCUSSION...THE STRONG SHORT WAVE THAT MOVED ACROSS THE SOUTHEAST
STATES LAST EVENING NOW LIFTING TO THE NORTHEAST. THE ASSOCIATED
ARCTIC HIGH PRESSURE BUILDING NORTHWEST OF THE REGION WILL BRING
WITH IT MUCH COLDER TEMPERATURES THROUGH FRIDAY. IN FACT,
TEMPERATURES THIS AFTERNOON WILL STRUGGLE TO REACH THE LOWER TO MID
60S WHICH ARE 10 TO 15 DEGREES BELOW NORMAL. THESE READINGS WILL
THEN FALL INTO THE 30S TONIGHT ACROSS A LARGE PORTION OF SOUTH
FLORIDA WITH EVEN THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE
METRO REGION WILL DIP INTO THE MID AND UPPER 30S. THERE WILL ALSO BE
A CONCERN FOR WIND CHILLS ALONG THE EAST COAST METRO AREA WITH WIND
CHILL READINGS IN THE PALM BEACH AREA FALLING INTO THE 32 TO 35
DEGREE RANGE LASTING FOR ONE TO TWO HOURS NEAR THE COLDEST PART OF
THE NIGHT NEAR SUNRISE. ACROSS BROWARD AND MIAMI-DADE COUNTIES, WIND
CHILLS WILL BE 35 TO 40 DEGREES FOR LATE TONIGHT INTO EARLY FRIDAY.
THERE WILL NOT BE A CONCERN ELSEWHERE ACROSS SOUTH FLORIDA AS WINDS
ARE EXPECTED TO BE LESS THAN 5 MPH ACROSS THOSE AREAS. WHILE THESE
NIGHTTIME TEMPERATURES WILL BE RUNNING AROUND 20 DEGREES BELOW
NORMAL, THEY STILL ARE EXPECTED TO BE ABOVE RECORD LOWS FOR THE 26TH
OF FEBRUARY. FRIDAY WILL BE A LITTLE WARMER BUT STILL WELL BELOW
NORMAL FOR THIS TIME OF YEAR. ANOTHER SURFACE LOW WILL MOVE RAPIDLY
ACROSS THE FLORIDA PENINSULA ON SATURDAY AS A SHORT WAVE TROUGH
ROTATES AROUND THE BASE OF THE MAIN TROUGH ACROSS EASTERN NORTH
AMERICA. THERE WILL BE LITTLE CHANCE FOR MUCH MOISTURE RETURN OR
DESTABILIZATION IN THE AFTERMATH OF THE COLD BLAST OF ARCTIC AIR.
HOWEVER, MODELS ARE SHOWING 35 TO 50 KT LOW LEVEL JET ACROSS THE
REGION AND THIS WILL BE ENOUGH TO GENERATE SCATTERED SHOWERS AND
SOME OF THE HEAVIER ACTIVITY WILL BE CAPABLE OF PRODUCING STRONG
WIND GUSTS AT THE SURFACE. BEYOND SATURDAY BECOMES A FORECASTER'S
NIGHTMARE AS BOTH THE GFS AND ECMWF CONTINUE TO DIVERGE ON THE NEXT
SHORT WAVE TROUGH. WHILE BOTH AGREE THERE WILL BE A STRONG WAVE MOVE
THROUGH THE VERY PROGRESSIVE PATTERN, THEY DISAGREE AS TO THE
WHEREABOUTS OF THE SYSTEM ONCE IT ARRIVE IN THE SOUTHEAST STATES. THE
ECMWF HAS BEEN THE MOST CONSISTENT IN TRACKING THE SURFACE LOW ACROSS
NORTH FLORIDA AND HAVE GONE MORE WITH ITS SOLUTION. THE FACT THAT
THE GFS HAS TAKEN THE LOW SOUTH OF THE KEYS THE LAST TWO RUNS SEEMS
A LITTLE HARD TO SWALLOW WITH IT TOO KEEPING THE MID LEVEL TROUGH
WELL TO OUR NORTH. THIS COULD STILL PRODUCE SOME SIGNIFICANT WEATHER
ACROSS THE REGION BUT WITH SUCH DIVERGENCE AMONGST THE MODELS, IT
ALL DEPENDS ON WHERE THE SURFACE FEATURE ENDS UP AS TO HOW MUCH THE
ATMOSPHERE CAN DESTABILIZE SO STAY TUNED.

MARINE...WIND AND SEAS WILL CREATE ROUGH MARINE CONDITIONS TODAY
AND A SMALL CRAFT ADVISORY IS IN PLACE FOR ALL WATERS THROUGH
EARLY THIS AFTERNOON. THE WIND WILL DIMINISH BY THIS AFTERNOON BUT
SEAS WILL REMAIN HIGH IN THE GULF AND ATLANTIC GULF STREAM WATERS.
THUS, THE SCA WILL BE EXTENDED IN THOSE AREAS THROUGH TONIGHT.

FIRE WEATHER...VERY DRY AIR WILL FILTER IN ACROSS THE REGION
TODAY AS WELL AS STRONG NORTHWEST 20 FOOT WINDS. RELATIVE
HUMIDITIES WILL DROP BELOW 35 PERCENT AND ALONG WITH THE WIND
SPEEDS WILL CREATE FIRE ISSUES AND A RED FLAG WARNING IS IN EFFECT
FOR MUCH OF SOUTH FLORIDA THIS AFTERNOON. DEW POINTS WILL NOT
RECOVER ON FRIDAY AND WITH SLIGHTLY WARMER TEMPERATURES, THESE
READINGS ARE AGAIN EXPECTED TO DIP BELOW 35 PERCENT AND FIRE
WEATHER WATCH IS IN EFFECT FOR ALL AREAS FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  37  65  42  68 / 0 -  10 50
FORT LAUDERDALE  42  68  48  71 / 0 -  10 50
MIAMI            44  67  47  69 / 0 -  10 50
NAPLES           38  65  45  64 / 0 -  10 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR COASTAL BROWARD-
     COASTAL MIAMI DADE-COASTAL PALM BEACH-GLADES-HENDRY-INLAND
     BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
     METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FREEZE WARNING FROM 5 AM TO 8 AM EST FRIDAY FOR GLADES-HENDRY-
     INLAND COLLIER-INLAND PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR BISCAYNE
     BAY-LAKE OKEECHOBEE.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR GULF WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM.

&&

LONG TERM...04/AT
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Feb 25, 5:15 AM EST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
515 AM EST THU FEB 25 2010

FLZ063-066>075-168-172>174-260400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
515 AM EST THU FEB 25 2010

...FREEZE WARNING GLADES/HENDRY/INLAND PALM BEACH/INLAND COLLIER FRI MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE 30S,
EXCEPT 40S ALONG PORTIONS OF THE ATLANTIC COAST. FREEZING
TEMPERATURES ARE EXPECTED FOR A COUPLE OF HOURS ACROSS THE LAKE
OKEECHOBEE REGION...EXTENDING SOUTH INTO NORTHERN INLAND SECTIONS
OF COLLIER COUNTY. A FREEZE WARNING IS NOW IN EFFECT FOR THIS AREA
FOR LATE TONIGHT INTO EARLY FRIDAY MORNING.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE GULF
COAST BEACHES TODAY DUE TO NORTHWEST WINDS OF 15 TO 20 MPH AND
GUSTY.

WIND: SUSTAINED WINDS OVER THE LOCAL WATERS WILL PREVAIL AT 25 TO
30 MPH THIS MORNING WITH GUSTS TO NEAR GALE FORCE EARLY. WINDS
WILL GRADUALLY DIMINISH THROUGHOUT THE DAY.

WAVES: SEAS IN THE GULF STREAM AND OFFSHORE GULF WATERS WILL BUILD
INTO THE 7 TO 11 FOOT RANGE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD TEMPERATURES ARE EXPECTED AGAIN FRIDAY NIGHT INTO SATURDAY
MORNING...JUST NOT AS COLD AS TONIGHT. LOWS WILL RANGE FROM THE
MID 30S TO NEAR 40 ACROSS THE LAKE OKEECHOBEE REGION TO THE 40S
ELSEWHERE...EXCEPT NEAR 50 ALONG THE IMMEDIATE ATLANTIC COAST.

A FAST MOVING LOW PRESSURE SYSTEM IS EXPECTED TO TRACK FROM THE
GULF OF MEXICO AND ACROSS SOUTH FLORIDA SATURDAY AFTERNOON INTO
EARLY SATURDAY EVENING. SLOW TEMPERATURE AND MOISTURE RECOVERY
AHEAD OF THIS SYSTEM WILL LIKELY INHIBIT ANY THUNDERSTORMS FROM
DEVELOPING. HOWEVER, SCATTERED SHOWERS CAN BE EXPECTED...SOME OF
WHICH COULD PRODUCE STRONG WIND GUSTS OF UP TO 50 MPH AS THIS LOW
MOVES QUICKLY SOUTHEASTWARD ACROSS THE AREA ON SATURDAY.

ANOTHER LOW IS EXPECTED TO DEVELOP OVER THE GULF OF MEXICO ON
MONDAY, TRACKING ACROSS FLORIDA WHILE STRENGTHENING ON TUESDAY.
SHOULD THIS OCCUR, SEVERE WEATHER WOULD BECOME A POSSIBILITY
ACROSS THE REGION ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:48 AM ESTFreeze WarningMFLCollier, Glades, Hendry, Palm Beach27 hr
Feb 25, 5:07 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach10 hr
Feb 25, 2:20 PM ESTWind Chill AdvisoryMFLPalm Beach18 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.